Translator Disclaimer
June 2020 Ck-regularity for ¯-equations for a class of convex domains of infinite type in C2
Ly Kim Ha
Kyoto J. Math. 60(2): 543-559 (June 2020). DOI: 10.1215/21562261-2019-0072

Abstract

The main purpose of this article is to study Ck-regularity (k=0,1,) for the Cauchy–Riemann equation ¯u=ϕ on a smoothly bounded, convex domain of infinite type in C2.

Citation

Download Citation

Ly Kim Ha. "Ck-regularity for ¯-equations for a class of convex domains of infinite type in C2." Kyoto J. Math. 60 (2) 543 - 559, June 2020. https://doi.org/10.1215/21562261-2019-0072

Information

Received: 9 November 2017; Accepted: 21 December 2017; Published: June 2020
First available in Project Euclid: 22 February 2020

zbMATH: 07223244
MathSciNet: MR4094743
Digital Object Identifier: 10.1215/21562261-2019-0072

Subjects:
Primary: 32W05
Secondary: 32F32, 32T25, 32T99

Rights: Copyright © 2020 Kyoto University

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.60 • No. 2 • June 2020
Back to Top